Skip to main content

Sur l'image d'une variété kählérienne compacte

Part of the Lecture Notes in Mathematics book series (LNM,volume 1188)

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0076826
  • Chapter length: 15 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-39797-7
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. BARLET D.: Espace analytique réduit des cycles analytiques complexes de dimension finie. Séminaire F. Norguet, Lecture Notes 482, Springer (1975) p. 1–158.

    Google Scholar 

  2. BARLET D.: Familles analytiques de cycles et classes fondamentales relatives. Séminaire F. Norguet, Lecture Notes 807, Springer (1977–79) p. 1–24.

    Google Scholar 

  3. BARLET D.: Convexité de l'espace des cycles. Bull. Soc. Math. de France 106 (1978) p. 373–397.

    MathSciNet  MATH  Google Scholar 

  4. BARLET D.: Convexité au voisinage d'un cycle. Séminaire F. Norguet, Lecture Notes 807, Springer, p. 102–121.

    Google Scholar 

  5. BARLET D.: Majoration du volume des fibres génériques et forme géométrique du Théorème d'aplatissement. Séminaire P. Lelong — H. Skoda,1978–79 Lecture Notes Springer 822, p. 1–17.

    Google Scholar 

  6. CAMPANA F.: Application de l'espace des cycles à la classification biméromorphe des espaces kählériens compacts. Institut Elie Cartan (Nancy 1980).

    Google Scholar 

  7. FORNAESS J.E.-NARASIMHAN R.: The Levi Problem on Complex Spaces with Singularities. Math. Annalen 248 (1980) p. 47–72.

    MathSciNet  CrossRef  MATH  Google Scholar 

  8. FUJIKI A.: Closedness of the Douady Space of compact Kähler spaces. Publ. RIMS, Kyoto 14 (1978) p. 1–52.

    MathSciNet  CrossRef  MATH  Google Scholar 

  9. FUJIKI A.: On automorphism groups of compact Kähler manifolds. Inventiones Math. 44 (1978) p. 225–258.

    MathSciNet  CrossRef  MATH  Google Scholar 

  10. FUJIKI A.: Kählerian normal complex surfaces. Tohôku Math. Journal 35 (1983) p. 101–117.

    MathSciNet  CrossRef  MATH  Google Scholar 

  11. FUJIKI A.: On a complex manifold in C without holomorphic 2-forms Publ. RIMS Kyoto 19 (1983) p. 193–202.

    MathSciNet  CrossRef  MATH  Google Scholar 

  12. HIRONAKA H.: Resolution of Singularities. Annals of Math. 13 (1964).

    Google Scholar 

  13. HIRONAKA H.: Flattening Theorem in Complex-Analytic geometry. American Journal of Mathematics 97 (1975) p. 503–547.

    MathSciNet  CrossRef  MATH  Google Scholar 

  14. HIRONAKA H.: Fundamental problems on Douady Spaces. Report at the symposium at Kinosaki, 1977 p. 253–261.

    Google Scholar 

  15. LIEBERMAN D.: Compactness of the Chow scheme. Séminaire F. Norguet, Lecture Notes 670, Springer (1976) p. 140–185.

    Google Scholar 

  16. MIYAOKA Y.: Extension theorems of Kähler metrics. Proc. Japan Academy 50 (1974) p. 407–410.

    MathSciNet  CrossRef  MATH  Google Scholar 

  17. RICHBERG R.: Stetige Streng Pseudokonvexe Funktionen. Math. Annalen 175 (1968) p. 257–286.

    MathSciNet  CrossRef  MATH  Google Scholar 

  18. SIU Y.T.: Every Stein subvariety has a Stein neighborhood. Inventiones Math. 38 (1976) p. 89–100.

    MathSciNet  CrossRef  MATH  Google Scholar 

  19. UENO K.: Classification theory of algebraic varieties and compact complex spaces. Lecture Notes 439, Springer (1975).

    Google Scholar 

  20. VAROUCHAS J.: Stabilité de la classe des variétés kählériennes par certains morphismes propres (à paraître).

    Google Scholar 

Download references

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1986 Springer-Verlag

About this paper

Cite this paper

Varouchas, J. (1986). Sur l'image d'une variété kählérienne compacte. In: Norguet, F. (eds) Fonctions de Plusieurs Variables Complexes V. Lecture Notes in Mathematics, vol 1188. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0076826

Download citation

  • DOI: https://doi.org/10.1007/BFb0076826

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-16460-9

  • Online ISBN: 978-3-540-39797-7

  • eBook Packages: Springer Book Archive